Alert archive / Montana / High Wind Warnings in 2025
High Wind Warning 11, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 26, 2025, 1:28 PM MST for 9 counties in Montana. It took effect at Feb 27, 2025, 5:00 AM MST. It was in force for 15 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 26, 2025, 1:28 PM MST (20:28 UTC)
- In effect from
- Feb 27, 2025, 5:00 AM MST
- Expired
- Feb 27, 2025, 8:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Chouteau County, MT, Glacier County, MT, Hill County, MT, Lewis and Clark County, MT, Liberty County, MT, Pondera County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 85 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 7:00 AM MST | NON-TSTM WND GST 55 | 2 Se Browning, MT | Mesonet station MTBWG Browning (MT DOT). |
| Feb 27, 7:00 AM MST | NON-TSTM WND GST 57 | 8 Wsw Saint Mary, MT | Mesonet station SNPMT Sunpoint. |
| Feb 27, 7:00 AM MST | NON-TSTM WND GST 57 | 8 Wsw Saint Mary, MT | Mesonet station SNPMT Sunpoint. |
| Feb 27, 10:15 AM MST | NON-TSTM WND GST 51 | 7 Sw Havre, MT | Havre Montana mesonet. |
| Feb 27, 11:00 AM MST | NON-TSTM WND GST 60 | 17 N Joplin, MT | Mesonet station GW0625 Joplin 17 North. |
| Feb 27, 11:00 AM MST | NON-TSTM WND GST 63 | 14 Wsw Saint Mary, MT | Mesonet station LGPVC Logan Pass (GNP). |
| Feb 27, 11:00 AM MST | NON-TSTM WND GST 63 | 14 Wsw Saint Mary, MT | Mesonet station LGPVC Logan Pass (GNP). |
| Feb 27, 11:25 AM MST | NON-TSTM WND GST 61 | 10 Ese Whitlash, MT | Mt Lebanon Montana mesonet. |
| Feb 27, 12:15 PM MST | NON-TSTM WND GST 63 | 1 Ene East Glacier Park, MT | Mesonet station MTBRN Two Medicine Bridge (MT DOT). |
| Feb 27, 1:20 PM MST | HIGH SUST WINDS 53 | 9 Ese East Glacier Park, MT | Average High Sustained wind speed of 53 mph at the Dog Gun Lake Montana mesonet site from 1220 to 1320 local time. |
| Feb 27, 1:30 PM MST | NON-TSTM WND GST 60 | 3 Ese Chinook, MT | Chinook E Montana Mesonet. |
| Feb 27, 1:45 PM MST | NON-TSTM WND GST 65 | 2 Se Browning, MT | Mesonet station MTBWG Browning (MT DOT). |
| Feb 27, 2:15 PM MST | NON-TSTM WND GST 63 | 1 Ene East Glacier Park, MT | Mesonet station MTBRN Two Medicine Bridge (MT DOT). |
| Feb 27, 2:45 PM MST | NON-TSTM WND GST 61 | 14 W Bynum, MT | Mesonet station DELMT Dellwo (MCSCN). |
| Feb 27, 3:21 PM MST | NON-TSTM WND GST 76 | 8 Se East Glacier Park, MT | Mesonet station DCRM8 Deep Creek RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1557 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
882 WWUS75 KTFX 262028 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 128 PM MST Wed Feb 26 2025 MTZ301>303-308-271200- /O.NEW.KTFX.HW.W.0011.250227T1200Z-250228T0100Z/ East Glacier Park Region-Northern High Plains-Eastern Glacier, Western Toole, and Central Pondera-Southern High Plains- Including the following locations: Saint Mary, Marias Pass, Santa Rita, Kiowa, Choteau, Logan Pass, Babb, Cut Bank, Ethridge, Bynum, Dupuyer, Pendroy, Heart Butte, East Glacier Park, and Browning 128 PM MST Wed Feb 26 2025 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST THURSDAY... * WHAT...West to Southwest winds 30 to 40 mph with gusts up to 80 mph along the Rocky Mountain Front and up to 70 mph over the high plains. * WHERE...The Montana Hi-Line adjacent to the Rocky Mountain Front, and Southern High Plains. * WHEN...From 5 AM to 6 PM MST Thursday. * IMPACTS...High winds may move loose debris, damage property and cause isolated power outages. Difficult to hazardous travel, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds initially increase along the Rocky Mountain Front early Thursday before expanding onto the plains by the late morning and early afternoon hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those operating high profile vehicles and or towing light weight trailers will encounter difficult to hazardous travel conditions. && $$ RG
6 follow-up statements
920 WWUS75 KTFX 270959 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 259 AM MST Thu Feb 27 2025 MTZ301>303-308-280100- /O.CON.KTFX.HW.W.0011.250227T1200Z-250228T0100Z/ East Glacier Park Region-Northern High Plains-Eastern Glacier, Western Toole, and Central Pondera-Southern High Plains- Including the following locations: East Glacier Park, Babb, Marias Pass, Choteau, Cut Bank, Browning, Saint Mary, Bynum, Dupuyer, Ethridge, Heart Butte, Logan Pass, Pendroy, Kiowa, and Santa Rita 259 AM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph, with gusts up to 80 mph along the Rocky Mountain Front, and up to 70 mph over the plains. * WHERE...The Montana Hi-Line adjacent to the Rocky Mountain Front, and Southern High Plains. * WHEN...Until 6 PM MST this evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
849 WWUS75 KTFX 271651 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 951 AM MST Thu Feb 27 2025 MTZ306-311-280300- /O.EXB.KTFX.HW.W.0011.250227T2000Z-250228T0300Z/ Northern Blaine County-Bears Paw Mountains and Southern Blaine- Including the following locations: Rocky Boy, Harlem, Hogeland, Fort Belknap, Zurich, and Chinook 951 AM MST Thu Feb 27 2025 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph expected. * WHERE...Bears Paw Mountains and Southern Blaine and Northern Blaine County. * WHEN...From 1 PM this afternoon to 8 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ301>303-308-280100- /O.CON.KTFX.HW.W.0011.000000T0000Z-250228T0100Z/ East Glacier Park Region-Northern High Plains-Eastern Glacier, Western Toole, and Central Pondera-Southern High Plains- Including the following locations: Logan Pass, Heart Butte, Kiowa, Santa Rita, Marias Pass, Ethridge, Bynum, Saint Mary, East Glacier Park, Dupuyer, Pendroy, Babb, Cut Bank, Browning, and Choteau 951 AM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph, with gusts up to 80 mph along the Rocky Mountain Front, and up to 70 mph over the plains. * WHERE...The Montana Hi-Line adjacent to the Rocky Mountain Front, and Southern High Plains. * WHEN...Until 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause isolated power outages. Difficult to hazardous travel, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ IG
219 WWUS75 KTFX 271801 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1101 AM MST Thu Feb 27 2025 MTZ304-305-280300- /O.EXB.KTFX.HW.W.0011.000000T0000Z-250228T0300Z/ Eastern Toole and Liberty-Hill County- Including the following locations: Lothair, Chester, Havre, Joplin, Whitlash, Shelby, Galata, and Devon 1101 AM MST Thu Feb 27 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Eastern Toole and Liberty Counties, and Hill County. * WHEN...Until 8 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ301>303-308-280100- /O.CON.KTFX.HW.W.0011.000000T0000Z-250228T0100Z/ East Glacier Park Region-Northern High Plains-Eastern Glacier, Western Toole, and Central Pondera-Southern High Plains- Including the following locations: Logan Pass, Heart Butte, Kiowa, Santa Rita, Marias Pass, Ethridge, Bynum, Saint Mary, East Glacier Park, Dupuyer, Pendroy, Babb, Cut Bank, Browning, and Choteau 1101 AM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph, with gusts up to 80 mph along the Rocky Mountain Front, and up to 70 mph over the plains. * WHERE...The Montana Hi-Line adjacent to the Rocky Mountain Front, and Southern High Plains. * WHEN...Until 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause isolated power outages. Difficult to hazardous travel, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ306-311-280300- /O.CON.KTFX.HW.W.0011.250227T2000Z-250228T0300Z/ Northern Blaine County-Bears Paw Mountains and Southern Blaine- Including the following locations: Rocky Boy, Harlem, Hogeland, Fort Belknap, Zurich, and Chinook 1101 AM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph expected. * WHERE...Bears Paw Mountains and Southern Blaine and Northern Blaine County. * WHEN...Until 8 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ IG
808 WWUS75 KTFX 271958 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1258 PM MST Thu Feb 27 2025 MTZ301>303-308-280100- /O.CON.KTFX.HW.W.0011.000000T0000Z-250228T0100Z/ East Glacier Park Region-Northern High Plains-Eastern Glacier, Western Toole, and Central Pondera-Southern High Plains- Including the following locations: Logan Pass, Heart Butte, Kiowa, Santa Rita, Marias Pass, Ethridge, Bynum, Saint Mary, East Glacier Park, Dupuyer, Pendroy, Babb, Cut Bank, Browning, and Choteau 1258 PM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph. * WHERE...The Montana Hi-Line adjacent to the Rocky Mountain Front, and Southern High Plains. * WHEN...Until 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause isolated power outages. Difficult to hazardous travel, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ304-305-280300- /O.CON.KTFX.HW.W.0011.000000T0000Z-250228T0300Z/ Eastern Toole and Liberty-Hill County- Including the following locations: Lothair, Chester, Havre, Joplin, Whitlash, Shelby, Galata, and Devon 1258 PM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Eastern Toole and Liberty Counties, and Hill County. * WHEN...Until 8 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ306-311-280300- /O.CON.KTFX.HW.W.0011.250227T2000Z-250228T0300Z/ Northern Blaine County-Bears Paw Mountains and Southern Blaine- Including the following locations: Rocky Boy, Harlem, Hogeland, Fort Belknap, Zurich, and Chinook 1258 PM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Bears Paw Mountains and Southern Blaine and Northern Blaine County. * WHEN...Until 8 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ IG
138 WWUS75 KTFX 280055 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 555 PM MST Thu Feb 27 2025 MTZ304>306-280200- /O.CAN.KTFX.HW.W.0011.000000T0000Z-250228T0300Z/ Eastern Toole and Liberty-Hill County-Northern Blaine County- Including the following locations: Joplin, Lothair, Harlem, Chester, Devon, Shelby, Havre, Zurich, Fort Belknap, Chinook, Hogeland, Galata, and Whitlash 555 PM MST Thu Feb 27 2025 ...HIGH WIND WARNING IS CANCELLED... The threat for high winds has ended. $$ MTZ301>303-308-280200- /O.EXP.KTFX.HW.W.0011.000000T0000Z-250228T0100Z/ East Glacier Park Region-Northern High Plains-Eastern Glacier, Western Toole, and Central Pondera-Southern High Plains- Including the following locations: Marias Pass, Ethridge, Heart Butte, Choteau, Cut Bank, Pendroy, East Glacier Park, Babb, Logan Pass, Saint Mary, Bynum, Browning, Kiowa, Dupuyer, and Santa Rita 555 PM MST Thu Feb 27 2025 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... The threat for high winds has ended. $$ MTZ311-280300- /O.CON.KTFX.HW.W.0011.000000T0000Z-250228T0300Z/ Bears Paw Mountains and Southern Blaine- Including the following locations: Rocky Boy 555 PM MST Thu Feb 27 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Bears Paw Mountains and Southern Blaine. * WHEN...Until 8 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Glinskas
888 WWUS75 KTFX 280250 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 750 PM MST Thu Feb 27 2025 MTZ311-280400- /O.EXP.KTFX.HW.W.0011.000000T0000Z-250228T0300Z/ Bears Paw Mountains and Southern Blaine- Including the following locations: Rocky Boy 750 PM MST Thu Feb 27 2025 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... The threat for high winds has ended. $$ Glinskas
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 26, 10:32 AM MST, 2 hours 56 minutes earlier. Its key messages:
- Breezy winds today may become strong on the Rocky Mountain Front and adjacent plains on Thursday, before decreasing again Thursday night.
- Mild temperatures with dry conditions will persist through at least Sunday across North Central and Southwest Montana, continuing the threat for minor flooding due to snowmelt.
- The next system to bring precipitation and cooler temperatures will move into the area for Monday through at least next Wednesday.
Area forecast discussion, Feb 26, 10:32 AM MST, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1032 AM MST Wed Feb 26 2025 Aviation Section Updated. .KEY MESSAGES... - Breezy winds today may become strong on the Rocky Mountain Front and adjacent plains on Thursday, before decreasing again Thursday night. - Mild temperatures with dry conditions will persist through at least Sunday across North Central and Southwest Montana, continuing the threat for minor flooding due to snowmelt. - The next system to bring precipitation and cooler temperatures will move into the area for Monday through at least next Wednesday. && .DISCUSSION... /Issued 440 AM MST Wed Feb 26 2025/ - Meteorological Overview: A weak shortwave trough will exit Montana this morning, allowing any lingering mainly mountain rain/snow showers to diminish. A high pressure ridge is then forecast to build into the Western United States ahead of a low pressure trough system over the northeastern Pacific Ocean. This will keep North Central, Central, and Southwest Montana generally dry through at least Sunday, while helping to warm temperatures to between 10 and 20 degrees above seasonal averages, with some areas over the plains possibly reaching a high of 60 degrees F. However, these mild temperatures will also help continue snowmelt out of the mountains and from any lingering snow cover at lower elevations, continuing the threat for minor flooding; please see HYDROLOGY section for more details. Breezy westerly winds will also continue across much of the area today through Thursday, especially over the plains. The strongest winds are forecast to occur on Thursday on the Rocky Mountain Front and adjacent plains, as the passage of a weak and quick- moving shortwave trough enhances the low- to mid-level winds across North Central Montana. Some areas may even approach High Wind criteria; please see Forecast Confidence & Scenarios section for details. Winds are then forecast to decrease through the weekend as the high pressure ridge rebuilds into the area. The ridge will start to be broken down by a low pressure area moving east across the Southwestern United States through the weekend. The large Pacific low pressure trough is then forecast to move onto the Pacific coast on Sunday and across the western half of the United States Monday through Tuesday. Although this trough will be weakened as it moves over the land, it will likely have enough energy and cooler air to bring a good chance of widespread precipitation to the area. Mountain snow will be likely with more of a mix of rain and snow at lower elevations, as temperatures generally cool back closer to normal. The main portion of the trough is forecast to move east of the area on Wednesday, but weak troughiness will persist, continuing the cool and unsettled pattern. - Forecast Confidence & Scenarios: Wind Thursday: Deterministic forecast guidance indicates that the passage of the shortwave trough will cause low- to mid-level (850-700 mb) winds to strengthen to between mainly 45 and 55 kt over the plains of North Central and Central Montana, with winds up to 70 kt right along the Rocky Mountain Front. However, it occurs within a small 6-hour window from around 10 am to 4 pm MST. The ECMWF Extreme Forecast Index is barely above zero for the Rocky Mountain Front and east out to the Cut Bank area, while probabilistic guidance only gives a 25 to 45 percent probability of reaching High Wind criteria. Recently, guidance has had a mixed success rate in predicting high winds. The combination of the small window of occurrence and the recent mixed performance of guidance is leading me to hold off on any High Wind highlights for now, but will leave the door open to issuing them if later guidance tends stronger. Snow Monday through Wednesday: Current deterministic guidance is forecasting 6 to 10 inches of snowfall in the mountains above 7000 feet across Southwest Montana and above 6000 feet in the mountains of Central Montana and on the Rocky Mountain Front over a 48-hour period; lower elevations are mostly in the 1 to 3 inch range. However, the latest NBM probabilistic guidance only gives a 40 to 60 percent chance of greater than 6 inches of snow accumulation during that same 48-hour period in the mountains, and a 15 to 35 percent probability of greater than 2 inches at lower elevations. Granted, this far out in the forecast, the NBM does not include the higher- resolution short-range model guidance, which may increase these probabilities. Regardless, with this potential event half a week away and forecast amounts mainly in the Winter Weather Advisory range, will hold off on any Winter highlights for now and continue to monitor the situation. -Coulston && .AVIATION... 26/18Z TAF Period VFR conditions prevail through the TAF period. High clouds will move across the region. There will be breezy west to southwest winds this afternoon across North-central MT and will decrease for the evening and night. -Wilson Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .HYDROLOGY... Snow melt continues across all lower elevations of Southwest, Central, and North Central Montana; with the most significant 24hr snow depth and snow water equivalent changes (i.e. losses) occurring over the plains of Central and North Central Montana and in the Three Forks, Townsend, Bozeman areas in Southwest Montana. Rivers, creeks, and streams across the region have been rising due to this influx of snowmelt runoff, with the most significant rises occurring in the Milk River from runoff originating in the Bears Paw Mountains like Big Sandy and Clear Creeks. Additionally, the Missouri River near Landusky has seen water levels rise from runoff from the surrounding Island Ranges and lower elevations to the north and south. In Southwest Montana the Jefferson River near Three Forks was approaching Action Stage. Going forward through the rest of the work week and into the weekend additional snowmelt and subsequent runoff will continue during the daylight hours as well above normal temperatures persist, with overnight temperatures near to below freezing helping to slow or stop the snowmelt, especially across Southwest Montana. Given subsurface ground temperatures are still below freezing, flooding of low-lying areas will remain the primary concern; however, rises on creeks, streams, and rivers will continue to occur, especially those emanating from the Island Ranges of Central and North Central Montana and the foothills of the mountains in Southwest Montana. Ice jam flooding will remain a concern until most ice is melted on rivers across the region. -Moldan/AM && .PRELIMINARY POINT TEMPS/POPS... GTF 50 35 59 33 / 0 0 0 0 CTB 45 30 51 28 / 0 0 0 0 HLN 46 25 49 29 / 10 0 0 0 BZN 43 18 46 21 / 10 0 0 0 WYS 38 3 39 2 / 10 0 0 0 DLN 41 21 46 23 / 10 0 0 0 HVR 51 28 57 28 / 0 0 0 0 LWT 43 29 54 29 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
Nearby
High Wind Warnings in Montana, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.